# SDR UIEA2018082101762

- Difficulty date: August 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,653 hours, 17,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQPT VALVE. PERFORMED SYSTEM TEST OK.
